Alert archive / New Mexico / Red Flag Warnings in 2020
Red Flag Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 31, 2020, 2:44 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 1, 2020, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2020, 2:44 PM MDT (20:44 UTC)
- In effect from
- Apr 1, 2020, 12:00 PM MDT
- Expired
- Apr 1, 2020, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2058 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273 WWUS85 KABQ 312044 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 244 PM MDT Tue Mar 31 2020 ...RED FLAG WARNING IN EFFECT FROM 1200 PM THROUGH 700 PM MDT WEDNESDAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MUCH OF EASTERN NEW MEXICO THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... .Gusty downslope winds will contribute to warmer than normal temperatures as well as low humidities, and will combine with unstable conditions over northeast New Mexico Wednesday afternoon and evening and over much of eastern New Mexico Thursday afternoon and evening. NMZ104-011200- /O.UPG.KABQ.FW.A.0004.200401T1800Z-200402T0100Z/ /O.NEW.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/ /O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ Northeast Plains- 244 PM MDT Tue Mar 31 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 7 PM MDT Wednesday. The Fire Weather Watch for Wednesday is no longer in effect. * AREA AND TIMING...Northeast Plains. Critical fire weather conditions are expected to develop around midday Wednesday and persist through Wednesday evening, then redevelop midday Thursday and continue into Thursday evening. * 20 FOOT WINDS... Southwest 20 to 30 mph with gusts to around 40 mph both Wednesday and Thursday. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent both Wednesday and Thursday afternoons. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-107-108-011200- /O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- East Central Plains- 244 PM MDT Tue Mar 31 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * AREA AND TIMING...Northeast Highlands and Sandia, Manzano and Gallinas Mountains below any snowpack, and the East Central Plains from midday Thursday through Thursday evening. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
3 follow-up statements
888 WWUS85 KABQ 010804 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 204 AM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 700 PM MDT TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MUCH OF EASTERN NEW MEXICO AND THE MIDDLE RIO GRANDE VALLEY THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... .Gusty downslope winds will contribute to warmer than normal temperatures as well as low humidities, and will combine with unstable conditions over northeast and east central New Mexico this afternoon and evening to produce critical fire weather conditions. Critical fire weather conditions will return to much of eastern New Mexico Thursday afternoon and evening as well as to the Middle Rio Grande Valley. NMZ108-012130- /O.EXA.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/ /O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ East Central Plains- 204 AM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon today to 7 PM MDT this evening. * AREA AND TIMING...East Central Plains from noon to 7 PM today. A fire weather watch is in effect from Thursday afternoon through Thursday evening. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph this afternoon and Thursday afternoon. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent this afternoon and Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ104-012130- /O.CON.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/ /O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ Northeast Plains- 204 AM MDT Wed Apr 1 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * AREA AND TIMING...Northeast Plains. Critical fire weather conditions are expected to develop around midday and persist through this evening. Critical conditions will likely redevelop around midday Thursday and continue into Thursday evening. * 20 FOOT WINDS... Southwest 20 to 30 mph with gusts to around 40 mph both this afternoon and Thursday afternoon. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent this afternoon as well as Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ106-012130- /O.EXA.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ Middle Rio Grande Valley- 204 AM MDT Wed Apr 1 2020 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Thursday afternoon through Thursday evening. * AREA AND TIMING...Middle Rio Grande Valley from midday Thursday through Thursday evening. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-107-012130- /O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- 204 AM MDT Wed Apr 1 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * AREA AND TIMING...Northeast Highlands and Sandia, Manzano and Gallinas Mountains below any snowpack from midday Thursday through Thursday evening. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
622 WWUS85 KABQ 012146 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 346 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT THROUGH 700 PM MDT TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 800 PM MDT THURSDAY FOR EASTERN NEW MEXICO...THE MIDDLE RIO GRANDE VALLEY AND NORTHWEST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... .Gusty downslope winds will contribute to warmer than normal temperatures as well as low humidities, and will combine with unstable conditions over northeast and east central New Mexico this afternoon and early evening to produce critical fire weather conditions. Critical fire weather conditions will return to all of eastern New Mexico Thursday afternoon and evening as well as to the Middle Rio Grande Valley and Northwest Highlands. NMZ104-108-021300- /O.UPG.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ /O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/ /O.CON.KABQ.FW.W.0007.000000T0000Z-200402T0100Z/ Northeast Plains-East Central Plains- 346 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...East Central and Northeast Plains through 7 PM today. A red flag warning is in effect from noon through 800 pm MDT Thursday. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph this afternoon and Thursday afternoon. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent this afternoon and Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-106-107-021300- /O.UPG.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/ /O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains- 346 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands and Sandia, Manzano and Gallinas Mountains below any snowpack from Thursday afternoon through Thursday evening. * 20 FOOT WINDS...Southwest to west 15 to 30 mph with gusts of 40 to 45 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ105-021300- /O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/ Northwest Highlands- 346 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Thursday. * AREA AND TIMING...Northwest Highlands from noon to 800 pm MDT Thursday. * 20 FOOT WINDS...West 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 40
277 WWUS85 KABQ 020049 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 649 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR EASTERN NEW MEXICO...THE MIDDLE RIO GRANDE VALLEY AND NORTHWEST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... .Winds will continue to strengthen across the area on Thursday with gusts up to 40 to 45 mph expected. Combined with minimum humidities of 10 to 15 percent, above normal temperatures, and unstable conditions, widespread critical fire weather conditions are expected Thursday afternoon and evening. NMZ104-108-021200- /O.EXP.KABQ.FW.W.0007.000000T0000Z-200402T0100Z/ /O.CON.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/ Northeast Plains-East Central Plains- 649 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... * AREA AND TIMING...East Central and Northeast Plains from 12 PM until 8 PM Thursday. * 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to around 40 mph. * RELATIVE HUMIDITY...10 to 13 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-105>107-021200- /O.CON.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/ Northeast Highlands-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains- 649 PM MDT Wed Apr 1 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... * AREA AND TIMING...Northeast Highlands and Sandia, Manzano and Gallinas Mountains below any snowpack from 12 PM until 8 PM. * 20 FOOT WINDS...Southwest to west 15 to 30 mph with gusts of 40 to 45 mph. * RELATIVE HUMIDITY...Ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 31, 11:25 AM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 31, 11:25 AM MDT, 3 hours 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1125 AM MDT Tue Mar 31 2020 .AVIATION... 18Z TAF CYCLE NW flow aloft becoming W by 21Z. Surface lee trough developing over the eastern plains by 20Z. Occasional SW-W gusts of 25kt to 35kt along the east slopes of the central mt chain and NE New Mexico aft 20Z. Increasing mid and high clouds from southwest to northeast over the state during the next 24 hrs. && .PREV DISCUSSION...259 AM MDT Tue Mar 31 2020... .SYNOPSIS... Calm and warm weather today with some high clouds moving into southern and western New Mexico. Dry, warm, and windy weather brings critical fire weather concerns favoring eastern New Mexico Wednesday and moreso Thursday. Daytime highs will be at their warmest of the week with 60s across western and northern New Mexico, 70s in the Rio Grande Valley from Albuquerque to Socorro, and 80s in the lower Pecos and Canadian River Basins. Cooler weather arrives to eastern New Mexico Friday with dry, warm, and spring breezes continuing elsewhere into the weekend. && .DISCUSSION... .SHORT TERM (TODAY THROUGH WEDNESDAY)... Warmer and drier today with less wind. Mid to high level clouds will be increasing from west to east over the forecast area, especially tonight and Wednesday. Above normal warmth Wednesday afternoon may trigger the development of sprinkles with gusty erratic winds along with isolated short lived thunderstorms mainly along and south of Interstate 40. Breezy to windy conditions return Wednesday afternoon for portions of the west and from the South Central Mountains across the eastern plains. LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)... Dry, windy, and warmer conditions continue Thursday. As a trough skirts the NM/CO border, the pressure gradient aloft tightens. Deep mixing heights and a lee-side surface trough (995-999 hPa) developing near far northeastern NM will take advantage of some of the stronger winds aloft bringing 20-30mph westerly winds down the surface. Peak gusts will reach 40-50mph during the afternoon. Downslope compressional warming will push daytime highs well above normal, into the mid to upper 70s in the RGV from Albuquerque to Socorro, and mid to upper 80s in the lower Canadian and Pecos River Valleys at Tucumcari and Roswell. A Fire Weather Watch has been hoisted with well above normal warmth, windy conditions, and MinRHs dipping into to the low teens with some single-digits likely (see Fire Wx Discussion for more details). A backdoor cold front pushes down eastern NM Thursday night through Friday, dropping daytime highs 10-20F from Thursday's levels. A few light showers are possible over the northern mountains Thursday night, but only light precipitation amounts are expected. Zonal westerly flow aloft mixes down Friday afternoon halting the progression of the backdoor front before it pushes to the central mountain chain Friday night. Indications are that it will make its way through the gaps of the central mountain chain, but only a modest gap wind is expected at this time at Santa Fe and Albuquerque. Low clouds across portions of eastern NM will be possible Saturday morning but this will burn off by the afternoon with southwest flow strengthening over the state. Most of the state will see dry and warmer southwest flow for the weekend. The exception looks to be far southeastern portions of the forecast area where southerly return flow will try to advect some Gulf moisture into the state Sunday. This could spark some dry-line convection Sunday afternoon with any storms quickly being pushed eastward into Texas. Dry and windy remains the favorite weather pattern heading into early next week. 24 && .FIRE WEATHER... Warmer and dry today with less wind, resulting in areas of fair to poor ventilation central and west. Mid to high level moisture will be increasing tonight and Wednesday with temperatures well above normal. Afternoon heating on Wednesday may result in sufficient instability to produce sprinkles with gusty erratic winds and possibly isolated short lived thunderstorms, mainly along and south of Interstate 40. Any wetting rainfall is anticipated to be very localized. Elsewhere, gusty southwest winds and low humidities combined with high Haines could lead to critical fire weather conditions over the Northeast Plains Wednesday afternoon. There is potential for more widespread critical conditions Thursday afternoon as an upper trough swings across the central Rockies, increasing winds. While critical conditions appear likely for the east on Thursday, indications are at least 1-3 hours of spotty critical conditions could occur in portions of the Middle Rio Grande Valley and in some of the western valleys. Westerly winds aloft continue Friday and through the weekend, with a cold front impacting the east Thursday night/Friday. && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday afternoon through Thursday evening for the following zones... NMZ103-104-107-108. Fire Weather Watch from Wednesday afternoon through Wednesday evening for the following zones... NMZ104. &&
Hazardous weather outlook, Mar 31, 3:01 AM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 301 AM MDT Tue Mar 31 2020 NMZ201>241-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 301 AM MDT Tue Mar 31 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Breezy to windy conditions will return Wednesday and Thursday afternoons. Critical fire weather is likely through northeastern New Mexico Wednesday, and likely becoming widespread across eastern New Mexico Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:17 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
| Mar 31, 2:17 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 37 hr |
Nearby
Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.